MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY; URETHRAL TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY; URETHRAL TRAY
Catalog Number 802100
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
¿the investigation is still in progress.Once the investigation is complete a supplemental report will be filed.¿ the device was not returned.
 
Event or Problem Description
It was reported that gloves and syringes were missing from the urethral insertion trays.
 
Additional Manufacturer Narrative
The reported event could not be confirmed.It was unknown whether the device had met specifications due to no sample was returned for evaluation.The product was used for treatment purposes.A potential failure mode could be ¿missing components¿ with a potential root cause of "machine speed out of parameters".This failure falls in a quad 1 risk region and based on this information the risk is low.The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿802100 sterile unless package is opened or damaged, except for any individually packaged components within the tray which are not labeled as sterile.These components are not terminally sterilized.Sterilized using ethylene oxide manufacturer: c.R.Bard, inc.Covington, ga 30014 usa 800-526-4455 www.Bardmedical.Com urethral catheter tray single use only.Do not resterilize.For urological use only.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Pk7645230 09/2017 contents: cleansing swab sticks.Waterproof underpad.Drape.Specimen container and label.Gloves (2).5g lubricating jelly.Peel-top tray.Peel apart.Directions for use: visually inspect the product for any imperfections or surface deterioration prior to use.1.Remove tray lid.2.Place underpad beneath patient, plastic side down.3.Put on cuffed gloves.4.Position drape on patient.5.Open lubricant.Lubricate catheter.6.Open packet of swabs.7.Prep patient with swabs.8.Proceed with catheterization in usual manner.9.If specimen is required, fill sterile container from catheter.10.If urine is placed in specimen jar: a.Secure cap.B.Label specimen jar.C.Send specimen to laboratory.Bard and bardia are registered trademarks of c.R.Bard, inc.Warning: after use, the product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Without catheter one unit released".H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY
Common Device Name
URETHRAL TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10038220
Report Number1018233-2020-03092
Device Sequence Number14165297
Product Code KNX
UDI-Device Identifier00801741051180
UDI-Public(01)00801741051180
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number802100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2020
Supplement Date Received by Manufacturer05/10/2020
Initial Report FDA Received Date05/08/2020
Supplement Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1